Filtros : "Journal of Data Science" "MODELOS MATEMÁTICOS" Removido: "China" Limpar

Filtros



Refine with date range


  • Source: Journal of Data Science. Unidade: ESALQ

    Subjects: ESPORTES POR EQUIPE, FUTEBOL, MODELOS MATEMÁTICOS

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CERQUEIRA, Pedro H. R et al. Investigating the underlying causal network on European football teams. Journal of Data Science, v. 15, p. 293-312, 2017Tradução . . Disponível em: http://www.jds-online.com/file_download/606/2017_4-7.pdf. Acesso em: 30 nov. 2025.
    • APA

      Cerqueira, P. H. R., Nakamura, L. R., Pescim, R. R., & Leandro, R. A. (2017). Investigating the underlying causal network on European football teams. Journal of Data Science, 15, 293-312. Recuperado de http://www.jds-online.com/file_download/606/2017_4-7.pdf
    • NLM

      Cerqueira PHR, Nakamura LR, Pescim RR, Leandro RA. Investigating the underlying causal network on European football teams [Internet]. Journal of Data Science. 2017 ; 15 293-312.[citado 2025 nov. 30 ] Available from: http://www.jds-online.com/file_download/606/2017_4-7.pdf
    • Vancouver

      Cerqueira PHR, Nakamura LR, Pescim RR, Leandro RA. Investigating the underlying causal network on European football teams [Internet]. Journal of Data Science. 2017 ; 15 293-312.[citado 2025 nov. 30 ] Available from: http://www.jds-online.com/file_download/606/2017_4-7.pdf
  • Source: Journal of Data Science. Unidade: ESALQ

    Subjects: DISTRIBUIÇÃO NORMAL, MODELOS MATEMÁTICOS, VEROSSIMILHANÇA

    Versão PublicadaAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LIMA, Maria do Carmo S e CORDEIRO, Gauss M e ORTEGA, Edwin Moisés Marcos. A new extension of the normal distribution. Journal of Data Science, v. 2, p. 385-408, 2015Tradução . . Disponível em: https://doi.org/10.6339/JDS.201504_13(2).0009. Acesso em: 30 nov. 2025.
    • APA

      Lima, M. do C. S., Cordeiro, G. M., & Ortega, E. M. M. (2015). A new extension of the normal distribution. Journal of Data Science, 2, 385-408. doi:10.6339/JDS.201504_13(2).0009
    • NLM

      Lima M do CS, Cordeiro GM, Ortega EMM. A new extension of the normal distribution [Internet]. Journal of Data Science. 2015 ; 2 385-408.[citado 2025 nov. 30 ] Available from: https://doi.org/10.6339/JDS.201504_13(2).0009
    • Vancouver

      Lima M do CS, Cordeiro GM, Ortega EMM. A new extension of the normal distribution [Internet]. Journal of Data Science. 2015 ; 2 385-408.[citado 2025 nov. 30 ] Available from: https://doi.org/10.6339/JDS.201504_13(2).0009

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2025